# SDR WX0A2014092272165

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- Aircraft time: 52,258 hours, 46,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR & AFT SERVICE DOOR EXIT ID SIGN LIGHTS INOPERATIVE.  REPLACED BATTERY PACK & OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
